25 Publikationen

Alle markieren

[25]
2020 | Preprint | PUB-ID: 2949162
Zeta functions of integral nilpotent quiver representations
Lee S, Voll C (2020)
arXiv:2006.12346.
PUB | arXiv
 
[24]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2949161
IDEAL ZETA FUNCTIONS ASSOCIATED TO A FAMILY OF CLASS-2-NILPOTENT LIE RINGS
Voll C (2020)
The Quarterly Journal of Mathematics 71(3): 959-980.
PUB | DOI | WoS
 
[23]
2019 | Preprint | PUB-ID: 2950123
Generalized Igusa functions and ideal growth in nilpotent Lie rings
Carnevale A, Schein MM, Voll C (2019)
arXiv:1903.03090.
PUB
 
[22]
2019 | Preprint | PUB-ID: 2950122 PUB
 
[21]
2019 | Preprint | PUB-ID: 2949192 PUB | arXiv
 
[20]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936348
Local Functional Equations for Submodule Zeta Functions Associated to Nilpotent Algebras of Endomorphisms
Voll C (2019)
INTERNATIONAL MATHEMATICS RESEARCH NOTICES 2019(7): 2137-2176.
PUB | DOI | WoS
 
[19]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931483
Enumerating graded ideals in graded rings associated to free nilpotent Lie rings
Lee S, Voll C (2018)
Mathematische Zeitschrift 290(3-4): 1249-1276.
PUB | DOI | WoS
 
[18]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931117
Enumerating traceless matrices over compact discrete valuation rings
Carnevale A, Shechter S, Voll C (2018)
Israel Journal of Mathematics 227(2): 957-986.
PUB | DOI | WoS
 
[17]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920681
Orbit Dirichlet series and multiset permutations
Carnevale A, Voll C (2018)
Monatshefte für Mathematik 186(2): 215-233.
PUB | DOI | WoS
 
[16]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911760 PUB | DOI | WoS
 
[15]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913975
Uniform analytic properties of representation zeta functions of finitely generated nilpotent groups
Dung DH, Voll C (2017)
Transactions of the American Mathematical Society 369(9): 6327-6349.
PUB | DOI | WoS
 
[14]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904129
Arithmetic Groups, Base Change, and Representation Growth
Avni N, Klopsch B, Onn U, Voll C (2016)
Geometric and Functional Analysis 26(1): 67-135.
PUB | DOI | WoS
 
[13]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904546
Normal zeta functions of the Heisenberg groups over number rings II — the non-split case
Schein MM, Voll C (2016)
Israel Journal of Mathematics 211(1): 171-195.
PUB | DOI | WoS
 
[12]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917162
Similarity classes of integral p-adic matrices and representation zeta functions of groups of type A(2)
Avni N, Klopsch B, Onn U, Voll C (2016)
Proceedings of the London Mathematical Society 112(2): 267-350.
PUB | DOI | WoS
 
[11]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2728430
Normal zeta functions of the Heisenberg groups over number rings I: the unramified case
Schein MM, Voll C (2015)
Journal of the London Mathematical Society 91(1): 19-46.
PUB | DOI | WoS
 
[10]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675638
Representation zeta functions of nilpotent groups and generating functions for Weyl groups of type B
Stasinski A, Voll C (2014)
American Journal of Mathematics 136(2): 501-550.
PUB | DOI | WoS
 
[9]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2950316
On representation zeta functions of groups and a conjecture of Larsen–Lubotzky
Avni N, Klopsch B, Onn U, Voll C (2010)
Comptes Rendus Mathematique 348(7-8): 363-367.
PUB | DOI | WoS
 
[8]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2950318
Functional equations for zeta functions of groups and rings
Voll C (2010)
Annals of Mathematics 172(2): 1181.
PUB | DOI
 
[7]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2950311
Igusa-type functions associated to finite formed spaces and their functional equations
Klopsch B, Voll C (2009)
Transactions of the American Mathematical Society 361(08): 4405-4436.
PUB | DOI | WoS
 
[6]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2950312
Zeta functions of three-dimensional p-adic Lie algebras
Klopsch B, Voll C (2009)
Mathematische Zeitschrift 263(1): 195-210.
PUB | DOI | WoS
 
[5]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2950313
Enumerating finite class-2-nilpotent groups on 2 generators
Voll C (2009)
Comptes Rendus Mathematique 347(23-24): 1347-1350.
PUB | DOI | WoS
 
[4]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2950310
Counting Subgroups in a Family of Nilpotent Semi‐Direct Products
Voll C (2006)
Bulletin of the London Mathematical Society 38(05): 743-752.
PUB | DOI | WoS
 
[3]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2950120
Normal subgroup growth in free class-2-nilpotent groups
Voll C (2005)
Mathematische Annalen 332(1): 67-79.
PUB | DOI | WoS
 
[2]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2950121
Functional equations for local normal zeta functions of nilpotent groups
Voll C, Beauville A (2005)
GAFA Geometric And Functional Analysis 15(1): 274-295.
PUB | DOI | WoS
 
[1]
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2950117
Zeta functions of groups and enumeration in Bruhat-Tits buildings
Voll C (2004)
American Journal of Mathematics 126(5): 1005-1032.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

25 Publikationen

Alle markieren

[25]
2020 | Preprint | PUB-ID: 2949162
Zeta functions of integral nilpotent quiver representations
Lee S, Voll C (2020)
arXiv:2006.12346.
PUB | arXiv
 
[24]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2949161
IDEAL ZETA FUNCTIONS ASSOCIATED TO A FAMILY OF CLASS-2-NILPOTENT LIE RINGS
Voll C (2020)
The Quarterly Journal of Mathematics 71(3): 959-980.
PUB | DOI | WoS
 
[23]
2019 | Preprint | PUB-ID: 2950123
Generalized Igusa functions and ideal growth in nilpotent Lie rings
Carnevale A, Schein MM, Voll C (2019)
arXiv:1903.03090.
PUB
 
[22]
2019 | Preprint | PUB-ID: 2950122 PUB
 
[21]
2019 | Preprint | PUB-ID: 2949192 PUB | arXiv
 
[20]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936348
Local Functional Equations for Submodule Zeta Functions Associated to Nilpotent Algebras of Endomorphisms
Voll C (2019)
INTERNATIONAL MATHEMATICS RESEARCH NOTICES 2019(7): 2137-2176.
PUB | DOI | WoS
 
[19]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931483
Enumerating graded ideals in graded rings associated to free nilpotent Lie rings
Lee S, Voll C (2018)
Mathematische Zeitschrift 290(3-4): 1249-1276.
PUB | DOI | WoS
 
[18]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931117
Enumerating traceless matrices over compact discrete valuation rings
Carnevale A, Shechter S, Voll C (2018)
Israel Journal of Mathematics 227(2): 957-986.
PUB | DOI | WoS
 
[17]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920681
Orbit Dirichlet series and multiset permutations
Carnevale A, Voll C (2018)
Monatshefte für Mathematik 186(2): 215-233.
PUB | DOI | WoS
 
[16]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911760 PUB | DOI | WoS
 
[15]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913975
Uniform analytic properties of representation zeta functions of finitely generated nilpotent groups
Dung DH, Voll C (2017)
Transactions of the American Mathematical Society 369(9): 6327-6349.
PUB | DOI | WoS
 
[14]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904129
Arithmetic Groups, Base Change, and Representation Growth
Avni N, Klopsch B, Onn U, Voll C (2016)
Geometric and Functional Analysis 26(1): 67-135.
PUB | DOI | WoS
 
[13]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904546
Normal zeta functions of the Heisenberg groups over number rings II — the non-split case
Schein MM, Voll C (2016)
Israel Journal of Mathematics 211(1): 171-195.
PUB | DOI | WoS
 
[12]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917162
Similarity classes of integral p-adic matrices and representation zeta functions of groups of type A(2)
Avni N, Klopsch B, Onn U, Voll C (2016)
Proceedings of the London Mathematical Society 112(2): 267-350.
PUB | DOI | WoS
 
[11]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2728430
Normal zeta functions of the Heisenberg groups over number rings I: the unramified case
Schein MM, Voll C (2015)
Journal of the London Mathematical Society 91(1): 19-46.
PUB | DOI | WoS
 
[10]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675638
Representation zeta functions of nilpotent groups and generating functions for Weyl groups of type B
Stasinski A, Voll C (2014)
American Journal of Mathematics 136(2): 501-550.
PUB | DOI | WoS
 
[9]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2950316
On representation zeta functions of groups and a conjecture of Larsen–Lubotzky
Avni N, Klopsch B, Onn U, Voll C (2010)
Comptes Rendus Mathematique 348(7-8): 363-367.
PUB | DOI | WoS
 
[8]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2950318
Functional equations for zeta functions of groups and rings
Voll C (2010)
Annals of Mathematics 172(2): 1181.
PUB | DOI
 
[7]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2950311
Igusa-type functions associated to finite formed spaces and their functional equations
Klopsch B, Voll C (2009)
Transactions of the American Mathematical Society 361(08): 4405-4436.
PUB | DOI | WoS
 
[6]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2950312
Zeta functions of three-dimensional p-adic Lie algebras
Klopsch B, Voll C (2009)
Mathematische Zeitschrift 263(1): 195-210.
PUB | DOI | WoS
 
[5]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2950313
Enumerating finite class-2-nilpotent groups on 2 generators
Voll C (2009)
Comptes Rendus Mathematique 347(23-24): 1347-1350.
PUB | DOI | WoS
 
[4]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2950310
Counting Subgroups in a Family of Nilpotent Semi‐Direct Products
Voll C (2006)
Bulletin of the London Mathematical Society 38(05): 743-752.
PUB | DOI | WoS
 
[3]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2950120
Normal subgroup growth in free class-2-nilpotent groups
Voll C (2005)
Mathematische Annalen 332(1): 67-79.
PUB | DOI | WoS
 
[2]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2950121
Functional equations for local normal zeta functions of nilpotent groups
Voll C, Beauville A (2005)
GAFA Geometric And Functional Analysis 15(1): 274-295.
PUB | DOI | WoS
 
[1]
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2950117
Zeta functions of groups and enumeration in Bruhat-Tits buildings
Voll C (2004)
American Journal of Mathematics 126(5): 1005-1032.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung